# SDR IPXA2016110110114

- Difficulty date: October 20, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 68,475 hours, 14,029 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: NRC6741502
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, AREA OF DELAMINATION ON LOWER OB SKIN OF LT OTBD AILERON.  REPAIRED THE AILERON IAW SRM 57-60-80 REPAIR 1.
